# SDR FDEA201903040537

- Difficulty date: March 4, 2019
- Submitted: March 20, 2019
- Operation: Air carrier
- Aircraft: N965FD
- Make and model: Boeing 757258
- Aircraft serial: 27622
- Aircraft time: 43,172 hours, 16,727 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Deck Plate
- Part number: 146N53183
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SHEAR WEB AFT WET AREA MAIN CABIN FLOOR STA 1691 RBL 10.0 REMOVED CORROSION ON MAIN DECK PLATE STA 1691, RBL 10 IAW SRM 51-10-02-OG. EVALUATED DAMAGED AREA, ORIG MAT = .071", REM MAT = .055",MAT LOSS = .016" FOUND TO BE OUT OF LIMITS IAW SRM 53-00-51-1A, FIG 101, DET III. FABRICATED AND INSTALLED REPAIR DOUBLER AND SHIM AT STA 1690 TO 1697, RBL 9 TO RBL 15 IAW SRM 53-60-51-2R, FIG 201, DET I , REPAIR 2, ALT I.
